# SDR IXXA20161123144

- Difficulty date: October 19, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pan
- Condition: Corroded
- Location: Bs 785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO BS 785 BULKHEAD OUTBOARD SIDE STRINGER 38R CORRODED. REMOVED AND REPLACED IAW SRM 51-40-02.  AIRCRAFT GROUNDED.
